# SDR YENA2023111501387

- Difficulty date: November 13, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N993JE
- Make and model: Airbus A321-231
- Aircraft serial: 08143
- Aircraft time: 22,804 hours, 4,501 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DURING EPSU SYS TEST FROM CIDS SHOW FAILURE MESSAGE ESCAPE SLIDE LT / EPSU (13WL) AFT L EMER LT / EPSU (13 WE) AFT LH, EXIT SIGNS /EPSU(13W L ) AFT L , FFEEPMS AISLE LT/ EPSU (13WL) AFT L; ALL WORK ACCOMPLISHED ON AE WO 2023-367/1 NR #2023 -649506 REMOVED AND REINSTALLED SLIDE RAFT PASSENGER CREW DOOR 832 AT AFT GALLEY AREA IAW 25-62-44-0000-012A AND AMM 25-62-44-400-007-A P/N D30665-709 S/N A10580RP.
